# SDR AALA201705229046

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 66,899 hours, 23,455 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N3002128
- Part serial: A2737
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT WING LEADING EDGE INBOARD NR 6 SLAT IS DELAMINATED, 25.5 INCHES BY 8 INCHES.  REMOVED AND REPLACED SLAT IAW MCM CARD 27-94-16 AND DRAWING 114N30001.  OPERATIONAL AND RIG CHECK GOOD.
